Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Gabitril and suicidal ideation-UPDATE SLS

Posted by undopaminergic on January 3, 2020, at 11:08:45

In reply to Re: Gabitril and suicidal ideation-UPDATE phidippus, posted by SLS on January 2, 2020, at 20:09:32

>
> The past 18 months have been hellish for me. Extremely. I got sick and tired of taking Parnate with only a marginal improvement.
>

Did you try anything to potentiate it? I mean especially (a) neurotransmitter precursors and (b) stimulants, or combinations. (a) would be tryptophan, 5-hydroxytryptophan (5-HTP), phenylalanine, tyrosine, or L-dopa, ideally with a peripheral decarboxylase inhibitor like carbidopa. (b) would be the usual candidates, methylphenidate or dextroamphetamine, but perhaps modafinil (or armodafinil) could be an alternative, and phenylethylamine (PEA) would be an alternative to ampehtamine.

> One aspect of my depression (bipolar) is anhedonia. Parnate doesn't help at all with that. Nardil does, though. For me, I get the impression that Effexor has more potential to improve anhedonia than Parnate.
>

Have you tried pramipexole (Sifrol or Mirapex)? That was the only anti-anhedonic drug for me.

Do you have apathy, or just anhedonia? Apathy is my main complaint, but for certain I am also interested in relief of anhedonia and cognitive dysfunction. I am not complaining about my mood; I'm not even sure it's depressed.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1107513
URL: http://www.dr-bob.org/babble/20191019/msgs/1107642.html